# SDR IPXA2019110878746

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 20,020 hours, 13,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53152
- Condition: Worn
- Location: Bs 879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14 MAIN CARGO DECK BEAMS AT STA 879 HAVE DEEP WEAR MARKS FROM WRONG HARDWARE INSTALLED IN FLOORBOEARD SUPPORT. DOT # 29-211. REMOVED DISCREPANT FILLER, WHICH HAS WEAR MARKS, FORM EXISTING REPAIR. 2. FABRICATE AND INSTALL NEW FILLER PER EA 757-5335-27-A2113 REV- STEP 6 3. REMOVED AND REPLACED ALL THE WRONG HARDWARE IN FLOOR BOARS.
